# SDR AALA20130829002

- Difficulty date: August 29, 2013
- Submitted: September 4, 2013
- Operation: Air carrier
- Aircraft: N976AN
- Make and model: Boeing 737823
- Aircraft serial: 30099
- Aircraft time: 36,865 hours, 14,994 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Stiffener
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT VAPOR BARRIER VERTICAL STIFFENER OTBD OF PACK EXHAUST DUCT CUTOUT IS CRACKED IN LOWER RADIUS.  INSTALLED NEW STIFFENER IAW AARD 51-10-05- REPAIR 1 & DRAWING 111A1000 & 149A7210.
